# SDR R61A201401270166

- Difficulty date: January 27, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 14F0209205
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT ENGINE OTBD AFT THRUST REVERSER COWL SUPPORT ARM BRACKET CRACKED.   MX R & R BRACKET IAW SRM 51-43-02.
